# SDR REXA2021082400588

- Difficulty date: July 8, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 31,515 hours, 21,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 319 S19l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ELECTRICAL CONNECTOR AT STR L19 FS 319 ANGLE BRACKET CORRODED - MICROMETER WVACT 1446 CAL DUE 30JUNE2022. REMOVED LIGHT CORROSION IAW CRJ 900 SRM 51-21-06-001-001-A01, STEP 5.A.1-B.1-5. NO PITTING NOTED. ORG NOMINAL THICKNESS .040". REMOVED LESS LESS THAN .001" MATERIAL, REMAINING THICKNESS APPROX .040".
